# SDR 00FDEA00174

- Difficulty date: March 27, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 727-22
- Aircraft serial: 18872
- Aircraft time: 74,802 hours, 57,548 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, THE LEFT O/B AILERON, I/B ATTACH FITTING WAS FOUND TO HAVE INTERGRANULAR CORROSION.  REMOVED AND REPLACED PER IAW MM 27-10-031-2.
